# SDR ASAA2023040642734

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,575 hours, 10,561 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002021
- Condition: Faulty
- Location: E/E Bay, E5-2
- Part time: 59,018 hours, 17,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW-UP TO HISTORY OF #1 (LEFT) FMC FAILED AND REBOOTING. GROUNDED - YES. REMOVED & REPLACED #1 FMC REF AMM 34-61-02.
